# SDR ASAA2018111976895

- Difficulty date: November 17, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 55,227 hours, 21,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD OVERWING EXIT LIGHT LENS BROKEN. GROUNDED - YES. REPLACED R/H FWD OVERWING EXIT SIGN LENS PER B737-900 AMM 33-51-01 NO FURTHER DEFECTS NOTED.
